# SDR UALA2012071803882

- Difficulty date: July 18, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,155 hours, 23,070 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BLOCKER DOOR AT 7 O'CLOCK POS ON NR 2 ENGINE HAS TWO BROKEN SUPPORT FITTINGS AND ONE BENT CONTROL ROD.  FOUND ON LANDING.   REPLACED NR 2 TRANSLATING SLEEVE PER MM.
